# SDR CHQA20130318086

- Difficulty date: March 18, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 30,239 hours, 25,465 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,074 hours, 23,621 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 14520385407
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WING ANTI-ICE FAIL MESSAGE WHILE IN ICING CONDITIONS.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED A DUCT FROM THE PACK 2 EXHAUST .  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
